Jump to content
CrazyBoards.org

Need suggestions


Recommended Posts

So I'm obviously depressed and battle anxiety. I just started taking fetzima and viibyrd in dec. why both, I'm not sure. But that's what the dr put in. It's been doing ok, but lately, I wanna just not function. Can barely get my daughter to school. I have no desire to go to my workout class or even get dressed. I even sit down and just cry for no reason. I was sending a FB msg about socks and I cried. I need help. I need something to get me right.

Link to comment
Share on other sites

  • 2 weeks later...

I hope you can work this out with your doctor. I apologize for being too forward in my expression of my own feelings and concern. So many of us have been prescribed different AD meds and every person reacts individually.

Edited by Mellisenda
Link to comment
Share on other sites

Mellisenda, please don't advise anyone on CB to stop taking meds that have been prescribed to them.  None of us is here in the capacity of a medical professional, and you really have no idea of the reasoning behind the prescription, or what the OP's history is.

 

crazy runner, I'm sorry you didn't get more responses to this post.  My best suggestion (which I hope you have done already) is to speak to your doctor asap.  If you are feeling this bad, then something is clearly not working as it should. Good luck.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...